Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010 (2010), Article ID 190830, 8 pages
http://dx.doi.org/10.1155/2010/190830
Review Article

A Survey on Just-Non- Groups

1Dipartimento di Matematica, Università di Palermo, Via Archirafi 34, 90123, Palermo, Italy
2Dipartimento di Matematica e Applicazioni “R.Caccioppoli”, Università di Napoli “Federico II”, via Cinzia 80126, Napoli, Italy
3Istituto d'Istruzione Secondaria Superiore Statale dell'Isola di Capri Axel Munthe, viale Axel Munthe 4, 80071 Anacapri (Na), Italy

Received 15 December 2009; Accepted 4 February 2010

Academic Editor: Mihai Putinar

Copyright © 2010 Daniele Ettore Otera and Francesco G. Russo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Daniele Ettore Otera and Francesco G. Russo, “A Survey on Just-Non- Groups,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 190830, 8 pages, 2010. doi:10.1155/2010/190830